# SDR SWIA201335357

- Difficulty date: November 7, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 29,692 hours, 23,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD, AFT SIDE, FRAME JUST AFT OF BULKHEAD HAS 2 EA CRACKED "L" ANGLES, 1 AT LT SIDE, 1 AT RT SIDE.  C-CHECK R & R 2 EA "L" ANGLES AT FS 625 STRINGER 14 IAW SRM & REO.
